Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Partial collapsing and the spectrum of the Hodge–de Rham operator

Colette Anné and Junya Takahashi

Vol. 8 (2015), No. 5, 1025–1050

Our goal is to calculate the limit spectrum of the Hodge–de Rham operator under the perturbation of collapsing one part of a manifold obtained by gluing together two manifolds with the same boundary. It appears to take place in the general problem of blowing up conical singularities as introduced by Mazzeo and Rowlett.

Laplacian, Hodge–de Rham operator, differential form, eigenvalue, collapsing of Riemannian manifolds, conical singularity, elliptic boundary value problem
Mathematical Subject Classification 2010
Primary: 58J50
Secondary: 35P15, 53C23, 58J32
Received: 13 June 2014
Accepted: 25 March 2015
Published: 28 July 2015
Colette Anné
Laboratoire de Mathématiques Jean Leray
Université de Nantes
CNRS, Faculté des Sciences
BP 92208
44322 Nantes
Junya Takahashi
Research Center for Pure and Applied Mathematics
Tôhoku University
Graduate School of Information Sciences
6-3-09 Aoba
Sendai 980-8579